# SDR FDEA201109213985

- Difficulty date: September 21, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655624540
- Condition: Corroded
- Location: Bs 950f S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 28L,  CORRODED AT BS 950F.  ACCOMPLISHED REPAIR ON NR N00473.
